MathSciNet Relay Station
MathSciNet bibliographic data
MR707042 (84m:58033) 58E15 (53C05 81E10)
Price, Peter A monotonicity formula for Yang-Mills fields. Manuscripta Math. 43 (1983), no. 2-3, 131–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement